应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
2009, Vol. 25(5): 513-518    DOI:
Admissibility of Linear Estimators in Multivariate\\Linear Models with Respect to an Incomplete\\Ellipsoidal Restriction
Wu Jianhong
College of Statistics and Mathematics, Zhejiang Gongshang University
Received 1900-01-01  Revised 1900-01-01
Supporting info
null
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn